# SDR A6WA200340152

- Difficulty date: October 28, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UNDERSIDE SKIN HAD NUMEROUS SCRATCHES AND GOUGES OUTBOARD OF WS 178 BETWEEN X163-X199.  BLENDED AND SMOOTHED OUT DAMAGED AREAS, PERFORMED EDDY CURRENT INSPECTION OF AREAS, ALODINED PRIMED AND TOP COATED ALL BARE METAL IAW WVAC EO 601R-57-4317.  (M)
